| Model Number |
6172 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Erosion (2075)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported that the patient's right lead was visually confirmed to be fractured and was sticking out of the skin.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the patient's right sided system was explanted to address the issue.